When on a anticoagulant be very cautious of cabbage and cauliflower for they are antithrombotic....
Caution against garlic as well, see below for details....pulled this off the net as "drug interactions between garlic and plavix"
http://www.drugs.com/drug-interactions/ ... 5-360.html
Garlic may potentiate the effects of anticoagulants, platelet inhibitors and thrombolytic agents, possibly increasing the risk of bleeding. Garlic has been shown in some studies to have antithrombotic effects and may increase fibrinolysis, decrease platelet aggregation, and increase prothrombin time. Antiplatelet activity is present in garlic powder, aged garlic preparations, garlic oil, and fresh garlic (more so raw than when it is cooked). There have been isolated reports of bleeding complications associated with chronic, high dietary intake of garlic, as well as reports suggesting an interaction between warfarin and garlic resulting in increased INR.
MANAGEMENT: Patients should consult a healthcare provider before taking any herbal or alternative medicine. In general, consumption of garlic supplements and large amounts of garlic should preferably be avoided during use of coagulation-modifying agents. In patients who have used this herb extensively prior to receiving anticoagulation, antiplatelet or thrombolytic therapy, the potential for an interaction should be considered. Close clinical and laboratory observation for hematologic complications is recommended. Patients should be advised to promptly report any signs of bleeding to their physician, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.